MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDFUSION 4000 PUMP; PUMP, INFUSION

SMITHS MEDICAL ASD, INC. MEDFUSION 4000 PUMP; PUMP, INFUSION
Model Number 4000
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was received for evaluation.Visual inspection found no external damage.A 'time of day clock post error' was found in the event history log.The device was powered up and functional testing was conducted.Upon review, the reported problem was duplicated.It was determined that the mainboard not working as intended was the root cause.The mainboard was replaced.The service history review identified no indication that the complaint was related to a service of the device within the review period.
 
Event or Problem Description
It was reported 'time of day clock post'.There was unknown patient involvement.
 
Additional Manufacturer Narrative
Additional information received stated there was no patient involvement.Section a updated.

Brand Name
MEDFUSION 4000 PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key18458004
Report Number3012307300-2024-00102
Device Sequence Number3167085
Product Code FRN
UDI-Device Identifier15019517070996
UDI-Public(01)15019517070996(11)220609(21)2076359
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4000
Device Catalogue Number4000-0106-231
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/12/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer01/08/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown